Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nardil Stargazer2

Posted by Jadde on April 23, 2020, at 11:56:14

In reply to Re: nardil, posted by Stargazer2 on April 23, 2020, at 9:23:21

> I came off it, dose 45 mg, recently to get Ketamine. I had no withdrawl Symptoms and later found out I didnt need to come off of it. Anesthesiologist recommendation the Nardil clear out but the Ketamine Doc said not necessary to do. She is the real expert.
> I have weight gain if I go up to 60 or 75. At 45 my weight seems fairly stable. Hope this info is helpful to you.
> SG2

Wow, no withdrawal symptoms. Thats amazing. How slow did you come off it? I once prior d/cd it and the withdrawals werent as bad as this time. My pdoc wanted me to cross taper with Marplan but I was too afraid. So now Im down to 15mg per day, feeling each morning like I have a vicious hangover. Ugh

Btw- how did you do with the ketamine?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jadde thread:1109576
URL: http://www.dr-bob.org/babble/20200303/msgs/1109715.html